# SDR SWIA201332599

- Difficulty date: January 18, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 23,501 hours, 21,002 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC NR 3 LOW PRESSURE MESSAGE APPEARED ON EDI ALONG WITH GEAR DISAGREE MESSAGE.  (FLT 2975)  FOUND AIR IN HYDRAULIC SYSTEM NR 3.  PURGED SYSTEM.  OPS CHECK GOOD.
